MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TIBIAL COMP KIN HINGE KNEE; KNEE JOINT FEMOROTIBIAL METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH TIBIAL COMP KIN HINGE KNEE; KNEE JOINT FEMOROTIBIAL METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 64753933
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
On (b)(6) 2018, there was no problem when visiting outpatients in the morning.My knee suddenly became unstable from the afternoon and went to a nearby hospital.Visited the original hospital again after observing about 3 months.On september 27, 2018, it was confirmed that reoperation was carried out and it was broken.

Brand Name
TIBIAL COMP KIN HINGE KNEE
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7945675
Report Number0002249697-2018-03237
Device Sequence Number856649
Product Code LGE
UDI-Device Identifier07613327046656
UDI-Public07613327046656
Combination Product (Y/N)N
PMA/510(K) Number
K811630
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64753933
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR